Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Koh02d]  On weak Markov's principle

Koh:02b (Article)
Author(s)Kohlenbach, Ulrich
Title« On weak Markov's principle »
JournalMath. Logic Quaterly
Volume48, supp.1
Page(s)59-65
Year2002

BibTeX code
@article{Koh:02b,
  title = {{O}n weak {M}arkov's principle},
  year = 2002,
  pages = {59-65},
  journal = {Math. Logic Quaterly},
  author = {Kohlenbach, Ulrich},
  volume = {48, supp.1},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!